# SDR SWAA2013061817229

- Difficulty date: June 14, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 21,961 hours, 12,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE FWD EMERGENCY EXIT LIGHT INOP.  R&R LIGHT ASSY IAW MM.
